Alert archive / Kansas / River Flood Warnings in 2021

River Flood Warning 54, NWS Wichita, KS

July 17, 2021Montgomery County, Kansas

NWS Wichita, KS issued this river flood warning at Jul 17, 2021, 7:05 PM CDT for Montgomery County, Kansas. It took effect at Jul 17, 2021, 7:43 PM CDT. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Jul 17, 2021, 7:05 PM CDT (00:05 UTC)
In effect from
Jul 17, 2021, 7:43 PM CDT
Expired
Jul 19, 2021, 3:11 PM CDT
In force
43 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Montgomery County, KS

The radar

The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River at Coffeyville (CFVK1).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
23 ft
Major stage
26.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

708 
WGUS43 KICT 180005
FLWICT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
705 PM CDT Sat Jul 17 2021

...The National Weather Service in Wichita KS has issued a Flood 
Warning for the following rivers in Kansas...

  Verdigris River at Coffeyville affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Additional information is available at www.weather.gov.


KSC125-181215-
/O.NEW.KICT.FL.W.0054.210718T0043Z-210719T0112Z/
/CFVK1.1.ER.210718T0043Z.210718T0600Z.210718T0712Z.NO/
705 PM CDT Sat Jul 17 2021

The National Weather Service in Wichita has issued a

* Flood Warning for
  the Verdigris River at Coffeyville.
* Until tomorrow evening.
* At 5:05 PM CDT Saturday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 18.2 feet just after midnight tonight. It 
  will then fall below flood stage just after midnight tonight.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected, 
  especially along the left bank near the Water Plant. Further 
  upstream and downstream from the gage site the river spreads out 
  into the flood plain.


&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Sun   Mon   Tue          

Verdigris River
Coffeyville    18.0  17.9  Sat 5 pm CDT 11.8  5.2   3.3          





&&

LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576

$$

Cook
7 follow-up statements
197 
WGUS83 KICT 180113
FLSICT

Flood Statement
National Weather Service Wichita KS
813 PM CDT Sat Jul 17 2021

...The Flood Warning is extended for the following rivers in 
Kansas...

  Verdigris River at Coffeyville affecting Montgomery County.

  Verdigris River at Independence affecting Wilson and Montgomery 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Additional information is available at www.weather.gov.


KSC125-181315-
/O.EXT.KICT.FL.W.0054.000000T0000Z-210719T0234Z/
/CFVK1.1.ER.210718T0003Z.210718T0600Z.210718T0834Z.NO/
813 PM CDT Sat Jul 17 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Verdigris River at Coffeyville.
* Until late tomorrow evening.
* At 5:05 PM CDT Saturday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 18.3 feet 
  just after midnight tonight. It will then fall below flood stage 
  late tonight.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected, 
  especially along the left bank near the Water Plant. Further 
  upstream and downstream from the gage site the river spreads out 
  into the flood plain.


&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Sun   Mon   Tue          

Verdigris River
Coffeyville    18.0  17.9  Sat 5 pm CDT 13.5  5.5   3.6          





&&

LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576

$$

KSC125-205-181315-
/O.EXT.KICT.FL.W.0046.000000T0000Z-210719T0406Z/
/IDPK1.1.ER.210716T2354Z.210718T0046Z.210718T1606Z.NO/
813 PM CDT Sat Jul 17 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Verdigris River at Independence.
* Until late tomorrow evening.
* At 7:46 PM CDT Saturday the stage was 35.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  tomorrow morning and continue falling to 4.4 feet Thursday evening.
* Impact...At 36.0 feet, Some flooding of low lying areas and bottom 
  land can be expected.


&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Sun   Mon   Tue          

Verdigris River
Independence   30.0  35.9  Sat 7 pm CDT 25.6  14.9  8.6          





&&

LAT...LON 3738 9558 3713 9555 3714 9576 3739 9573

$$

Cook
740 
WGUS83 KICT 180654
FLSICT

Flood Statement
National Weather Service Wichita KS
154 AM CDT Sun Jul 18 2021

...The Flood Warning is extended for the following rivers in 
Kansas...

  Verdigris River at Independence affecting Wilson and Montgomery 
  Counties.

...Observed flooding changed to Minor severity and increased in 
duration for the following rivers in Kansas...

  Verdigris River at Coffeyville affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Additional information is available at www.weather.gov.


KSC125-181900-
/O.EXT.KICT.FL.W.0054.000000T0000Z-210719T0417Z/
/CFVK1.1.ER.210718T0003Z.210718T0600Z.210718T1017Z.NO/
154 AM CDT Sun Jul 18 2021

...Observed flooding increased to Minor severity and increased in 
duration until late this evening...

The Flood Warning continues for
  the Verdigris River at Coffeyville.
* Until late this evening.
* At 1:00 AM CDT Sunday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage early 
  this morning and continue falling to 2.1 feet early Friday morning.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected, 
  especially along the left bank near the Water Plant. Further 
  upstream and downstream from the gage site the river spreads out 
  into the flood plain.


&&


               Fld   Observed           Forecasts (1 am CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Verdigris River
Coffeyville    18.0  18.5  Sun 1 am CDT 12.6  5.1   3.6          





&&

LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576

$$

KSC125-205-181900-
/O.EXT.KICT.FL.W.0046.000000T0000Z-210719T0524Z/
/IDPK1.1.ER.210716T2354Z.210718T0100Z.210718T1724Z.NO/
154 AM CDT Sun Jul 18 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Verdigris River at Independence.
* Until just after midnight tonight.
* At 1:31 AM CDT Sunday the stage was 35.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 4.3 feet early Friday morning.
* Impact...At 36.0 feet, Some flooding of low lying areas and bottom 
  land can be expected.


&&


               Fld   Observed           Forecasts (1 am CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Verdigris River
Independence   30.0  35.4  Sun 1 am CDT 24.9  14.0  8.5          





&&

LAT...LON 3738 9558 3713 9555 3714 9576 3739 9573

$$

McGuire
729 
WGUS83 KICT 181326
FLSICT

Flood Statement
National Weather Service Wichita KS
826 AM CDT Sun Jul 18 2021

...The Flood Warning is extended for the following rivers in 
Kansas...

  Verdigris River at Independence affecting Wilson and Montgomery 
  Counties.

...Forecast flooding changed to Minor severity and increased in 
duration for the following rivers in Kansas...

  Verdigris River at Coffeyville affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Additional information is available at www.weather.gov.


KSC125-190130-
/O.EXT.KICT.FL.W.0054.000000T0000Z-210719T1921Z/
/CFVK1.1.ER.210718T0003Z.210718T1800Z.210719T0121Z.NO/
826 AM CDT Sun Jul 18 2021

...Forecast flooding changed to Minor severity and increased in 
duration until early tomorrow afternoon...

The Flood Warning continues for
  the Verdigris River at Coffeyville.
* Until early tomorrow afternoon.
* At 6:00 AM CDT Sunday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.3 feet 
  this afternoon. It will then fall below flood stage this evening.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected, 
  especially along the left bank near the Water Plant. Further 
  upstream and downstream from the gage site the river spreads out 
  into the flood plain.


&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Verdigris River
Coffeyville    18.0  19.0  Sun 6 am CDT 13.8  6.4   3.4          





&&

LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576

$$

KSC125-205-190130-
/O.EXT.KICT.FL.W.0046.000000T0000Z-210719T0900Z/
/IDPK1.1.ER.210716T2354Z.210718T0100Z.210718T2100Z.NO/
826 AM CDT Sun Jul 18 2021

...The Flood Warning is now in effect until late tonight...

The Flood Warning continues for
  the Verdigris River at Independence.
* Until late tonight.
* At 8:00 AM CDT Sunday the stage was 34.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  this afternoon and continue falling to 4.2 feet Friday morning.
* Impact...At 36.0 feet, Some flooding of low lying areas and bottom 
  land can be expected.


&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Verdigris River
Independence   30.0  34.3  Sun 8 am CDT 22.4  13.0  8.2          





&&

LAT...LON 3738 9558 3713 9555 3714 9576 3739 9573

$$

Salazar
767 
WGUS83 KICT 181843
FLSICT

Flood Statement
National Weather Service Wichita KS
143 PM CDT Sun Jul 18 2021

...The Flood Warning is extended for the following rivers in 
Kansas...

  Verdigris River at Independence affecting Wilson and Montgomery 
  Counties.

...The Flood Warning continues for the following rivers in Kansas...

  Verdigris River at Coffeyville affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Additional information is available at www.weather.gov.


KSC125-205-190645-
/O.EXT.KICT.FL.W.0046.000000T0000Z-210719T1440Z/
/IDPK1.1.ER.210716T2354Z.210718T0100Z.210719T0240Z.NO/
143 PM CDT Sun Jul 18 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Verdigris River at Independence.
* Until late tomorrow morning.
* At 1:15 PM CDT Sunday the stage was 33.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling to 4.2 feet early Friday 
  afternoon.


&&


               Fld   Observed           Forecasts (1 pm CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Verdigris River
Independence   30.0  33.4  Sun 1 pm CDT 21.4  12.7  7.7          





&&

LAT...LON 3738 9558 3713 9555 3714 9576 3739 9573

$$

KSC125-190645-
/O.CON.KICT.FL.W.0054.000000T0000Z-210719T1921Z/
/CFVK1.1.ER.210718T0003Z.210718T1700Z.210719T0121Z.NO/
143 PM CDT Sun Jul 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Verdigris River at Coffeyville.
* Until early tomorrow afternoon.
* At 12:00 PM CDT Sunday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this 
  evening and continue falling to 2.0 feet early Friday afternoon.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected, 
  especially along the left bank near the Water Plant. Further 
  upstream and downstream from the gage site the river spreads out 
  into the flood plain.


&&


               Fld   Observed           Forecasts (1 pm CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Verdigris River
Coffeyville    18.0  19.0  Sun 12 pm CD 11.6  5.0   3.2          





&&

LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576

$$

Caruso
055 
WGUS83 KICT 190049
FLSICT

Flood Statement
National Weather Service Wichita KS
749 PM CDT Sun Jul 18 2021

...The Flood Warning is extended for the following rivers in 
Kansas...

  Verdigris River at Coffeyville affecting Montgomery County.

  Verdigris River at Independence affecting Wilson and Montgomery 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Additional information is available at www.weather.gov.


KSC125-191300-
/O.EXT.KICT.FL.W.0054.000000T0000Z-210719T2107Z/
/CFVK1.1.ER.210718T0003Z.210718T1700Z.210719T0307Z.NO/
749 PM CDT Sun Jul 18 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Verdigris River at Coffeyville.
* Until tomorrow afternoon.
* At 6:00 PM CDT Sunday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling to 1.9 feet Friday evening.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected, 
  especially along the left bank near the Water Plant. Further 
  upstream and downstream from the gage site the river spreads out 
  into the flood plain.


&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Verdigris River
Coffeyville    18.0  19.0  Sun 6 pm CDT 10.2  4.1   2.9          





&&

LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576

$$

KSC125-205-191300-
/O.EXT.KICT.FL.W.0046.000000T0000Z-210719T1650Z/
/IDPK1.1.ER.210716T2354Z.210718T0100Z.210719T0450Z.NO/
749 PM CDT Sun Jul 18 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Verdigris River at Independence.
* Until late tomorrow morning.
* At 7:31 PM CDT Sunday the stage was 32.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling to 4.1 feet Friday evening.


&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Verdigris River
Independence   30.0  32.6  Sun 7 pm CDT 17.9  11.2  6.9          





&&

LAT...LON 3738 9558 3713 9555 3714 9576 3739 9573

$$

Cook
642 
WGUS83 KICT 191303
FLSICT

Flood Statement
National Weather Service Wichita KS
803 AM CDT Mon Jul 19 2021

...The Flood Warning is extended for the following rivers in 
Kansas...

  Verdigris River at Coffeyville affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around, don't 
drown.

Additional information is available at www.weather.gov.


KSC125-200115-
/O.EXT.KICT.FL.W.0054.000000T0000Z-210720T0500Z/
/CFVK1.1.ER.210718T0003Z.210718T1700Z.210719T1100Z.NO/
803 AM CDT Mon Jul 19 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Verdigris River at Coffeyville.
* Until just after midnight tonight.
* At 6:00 AM CDT Monday the stage was 18.0 feet and falling.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall to 1.9 feet Saturday 
  morning.
* Impact...At 18.0 feet, Flooding of low-lying areas is expected, 
  especially along the left bank near the Water Plant. Further 
  upstream and downstream from the gage site the river spreads out 
  into the flood plain.


&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Tue   Wed   Thu          

Verdigris River
Coffeyville    18.0  18.0  Mon 6 am CDT 9.8   4.5   3.0          





&&

LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576

$$

Smith
911 
WGUS83 KICT 192011
FLSICT

Flood Statement
National Weather Service Wichita KS
311 PM CDT Mon Jul 19 2021

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  Verdigris River at Coffeyville affecting Montgomery County.

KSC125-192115-
/O.CAN.KICT.FL.W.0054.000000T0000Z-210719T2011Z/
/CFVK1.1.ER.210718T0003Z.210718T1700Z.210719T1100Z.NO/
311 PM CDT Mon Jul 19 2021

...The Flood Warning for the Verdigris River at Coffeyville has been 
cancelled...

The Flood Warning is cancelled for
  the Verdigris River at Coffeyville.
* At 2:37 PM CDT Monday the stage was 14.8 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to fall to 3.5 feet early 
  Saturday afternoon. The river is expected to continue falling. 
  This is the last statement for this location and event.

&&


               Fld   Observed           Forecasts (1 pm CDT)     
Location       Stg   Stg   Day/Time     Tue   Wed   Thu          

Verdigris River
Coffeyville    18.0  14.8  Mon 2 pm CDT 6.3   4.1   3.8          





&&

LAT...LON 3713 9555 3700 9552 3700 9573 3714 9576

$$

Cuellar

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jul 17, 4:07 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 17, 4:07 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
407 PM CDT Sat Jul 17 2021

.SHORT TERM...(This evening through Tuesday night)
Issued at 406 PM CDT Sat Jul 17 2021

The main forecast concerns remain the spatial and temporal
uncertainty with regard to periodic thunderstorm chances through
Monday, and the potential for additional locally heavy rainfall and
localized flooding.

Tonight through Tuesday night:

Outflow boundaries have pushed southward into northern Oklahoma
after storms this morning into this afternoon, temporarily
stabilizing the environment over our southern counties. Water vapor
imagery indicates a shortwave/MCV over northeast Kansas. Also, there
is a separate low-level confluence zone stretching from northwestern
KS across central and east-central KS, which may be a focus for
isolated storms or small clusters this evening in our central
Kansas counties.

Moist southeasterly upslope flow will persist over the High Plains
tonight through Sunday night, with anomalously high precipitable
water continuing to expand northward through the Central Plains.
Several weak impulses are noted in the water vapor imagery upstream
from Kansas, with a decent wave over eastern Montana. Short range
models bring this wave slowly southward through the Kansas region
late Sunday into Monday. Will ramp up chances for thunderstorms
Sunday into Monday morning, with relatively higher pops in central
and south-central Kansas. Confidence is low-medium on the
spatial/temporal resolution of storm chances however. Southeast KS
will be the most prone to flash flooding potential, so later shifts
may need a flood watch once confidence increases in timing/location
of MCS potential, Overall, we are anticipating a few MCS clusters to
affect portion(s) of our forecast area from Sunday into Monday
morning. Drier weather is expected Monday night into Tuesday behind
the departing shortwave trough.

Temperatures will be slightly cooler than normal through Tuesday.

.LONG TERM...(Wednesday through Saturday)
Issued at 406 PM CDT Sat Jul 17 2021

Medium range ensembles show upper ridging over the Rockies spreading
eastward over the Central/Northern Plains during this time period
with dry weather expected. Temperatures should moderate to near to
slightly above normal by Thursday-Saturday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1237 PM CDT Sat Jul 17 2021

Tafs were quite messy today with the ongoing precip at KICT and
KCNU vicinities. The models also struggling just a bit with the
clearing elsehwere. Hi res models suggest that much of the area is
not done with TRW this afternoon. Many of the models develop TRW
over the areas that are experiencing clearing and possible
heating. I am struggling a little bit with that as the convergence
seems very limited. It is possible they may fire on some left over
boundaries from this morning. We will continue to monitor for
convection development as me move through the afternoon. Most
sites should see the low clouds dissipate except for possibly KCNU
and then redevelop towards sunrise and then lift as the morning
progresses. More TRW is possible tomorrow, however, I have omitted
the mention at this time to get a better grasp on timing and let
the later tafs pick up with a better idea on when/where.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    71  88  69  85 /  30  40  50  50
Hutchinson      69  89  67  86 /  40  40  50  40
Newton          69  86  67  84 /  40  40  50  40
ElDorado        70  86  68  84 /  40  40  50  40
Winfield-KWLD   71  87  69  85 /  30  40  50  50
Russell         68  89  66  86 /  40  40  50  30
Great Bend      68  86  66  84 /  30  40  50  30
Salina          70  89  67  86 /  50  40  40  30
McPherson       68  87  66  84 /  40  40  50  40
Coffeyville     71  87  69  86 /  40  40  30  50
Chanute         71  86  69  85 /  30  30  30  40
Iola            70  85  68  84 /  30  30  20  30
Parsons-KPPF    71  87  69  85 /  40  40  30  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...JMC
LONG TERM...JMC
AVIATION...CWH
Hazardous weather outlook, Jul 17, 5:27 PM CDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
527 PM CDT Sat Jul 17 2021

KSZ032-033-047>053-067>072-082-083-091>096-098>100-182230-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
527 PM CDT Sat Jul 17 2021

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

An isolated storm or two is possible this evening with locally heavy
rainfall and gusty winds.

A few small thunderstorm clusters could develop across the region
after midnight. The main threats from these storms will be pockets
of very heavy rainfall, localized flooding, and wind gusts to 40
mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Periodic thunderstorm chances will continue Sunday into Monday,
with the highest chances Sunday into Sunday night. A few severe
thunderstorms are possible, capable of large hail and damaging
winds. Pockets of heavy rainfall and localized flooding will also
remain a concern, especially where flooding is currently ongoing
across southeast Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 7:18 PM CDTSpecial Weather StatementICTSumner27 min
Jul 17, 7:25 PM CDTSpecial Weather StatementICTSumner35 min
Jul 17, 8:00 PM CDTSpecial Weather StatementICTSumner60 min
Jul 18, 1:33 PM CDTSpecial Weather StatementICTBarton27 min
Jul 18, 2:13 PM CDTSpecial Weather StatementICTBarton17 min

Nearby

River Flood Warnings in Kansas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.